# SDR SWIA202306210001

- Difficulty date: May 11, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FRAME 349 BETWEEN STRG27-STRG26L     (C-CHECK RO 6/19/2023)    REPAIRED CORROSION NOTED ON FRAME 349 BETWEEN STRG27-STRG26L REF. SRM 51-42-06-001-001-A01 AND IAW CRJ 700 SRM 51-42-21-001-001-A01 AND DWG DWG SH690-31350 REV. M SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
